A member asked:

I have been taking tamiflu for the last 4 days but now i have an incessant dry cough that just doesnt let up. not very productive but cant sleep well?

A doctor has provided 1 answer
Dr. Joseph Woods answered

Specializes in Pathology

This does not appear to be serious. In fact, this is likely an expected symptom of a resolving flu-like illness. This apparently started very recently, and is your body's way of clearing mucus out of your chest. It should resolve in a few days, but if it gives you too much discomfort, some simple cough medicine should help. You could also see your Dr. if it is still an issue. Good Luck.

Answered Feb 18, 2017

794 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...